MathSciNet Relay Station
MathSciNet bibliographic data
MR2037144 (2005d:05043) 05B35
Choe, Young-Bin; Oxley, James G.; Sokal, Alan D.; Wagner, David G. Homogeneous multivariate polynomials with the half-plane property. Special issue on the Tutte polynomial. Adv. in Appl. Math. 32 (2004), no. 1-2, 88–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement